The Algebra of Semigroups of Sets

  • Mats Aigner
  • Vitalij A. Chatyrko
  • Venuste Nyagahakwa

Abstract

We study the algebra of semigroups of sets (i.e. families of sets closed under finite unions) and its applications. For each $n > 1$ we produce two finite nested families of pairwise different semigroups of sets consisting of subsets of $\mathsf{R}^n$ without the Baire property.
Published
2015-06-26
How to Cite
Aigner, M., Chatyrko, V. A., & Nyagahakwa, V. (2015). The Algebra of Semigroups of Sets. MATHEMATICA SCANDINAVICA, 116(2), 161-170. https://doi.org/10.7146/math.scand.a-21158
Section
Articles